# SDR DALA2018032301847

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 59,295 hours, 32,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANET REPAIR PER ER/A 560348-14 REV ORIG FLOOR PANELS NBRS 221KF AND 221LF WERE FABRICATED, REPLACED AND IDENTIFIED PER VOL 1 SRM 53-20-03 PAR 5 AND ER/A 560348-14 REV ORIGINAL AND WERE INSTALLED PER ER/A 560348-14 REV ORIGINAL.
